# SDR AU981467

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRUCTURE CONTAINED FIVE CRACKS IN AN AREA LOCATED FORWARD OF THE FORWARD SERVICE DOOR IN THE FOLLOWING LOCATIONS:  ONE CRACK IN STRINGER 14R AT THE FORWARD END OF THE WEB IMMEDIATELY AFT OF THE FRAME AT STA 2772.  ONE CRACK IN STRINGER 15R TO FRAME AT STA 277 STRINGER TIE P/N 69-37411-2 3.  THREE STIFFENER ANGLES ATTACHING WEBS TO FRAME AT STA 294.5 CRACKED AT AFT END JOGGLE TO FRAME CRACK LENGTHS 6.35 MM (0.25 INCH) TO 76.2MM (3 INCH).
